# SDR UIEA2021100402180

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,614 hours, 18,978 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP ADVISORY MSG DISPLAYED IN FLIGHT.( PERFORMED BITE ON ZONE TEMP CONTROLLER REF FIM 21-61 FT 803, NO FAULTS PRESENT AT THIS TIME. )
